Children's Motrin Ibuprofen Kids Medicine, Bubblegum Flavor, 4 fl. oz

★★★★★ 4.2 99 reviews

US$3.07
Price when purchased online
Free shipping Free 30-day returns

Sold and shipped by feldenkrais-ramadori.at
We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here.
US$3.07
Price when purchased online
Free shipping Free 30-day returns

How do you want your item?
You get 30 days free! Choose a plan at checkout.
Shipping
Arrives Oct 3
Free
Pickup
Check nearby
Delivery
Not available

Sold and shipped by feldenkrais-ramadori.at
Free 30-day returns Details

Product details

Management number 251380003 Release Date 2026/09/26 List Price US$3.07 Model Number 251380003
Category

Bring your child fast fever reduction and relief from minor aches and pains due to the common cold and flu. Children's Motrin Oral Suspension with 100mg per 5mL ibuprofen is an oral suspension medicine for kids. It contains ibuprofen, a known NSAID pain-reliever and fever-reducer. Each 5mL contains 100 milligrams of ibuprofen. This kid's liquid medicine provides up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This oral suspension medicine formula is for children ages 2 to 11 and comes in a kid-friendly bubblegum flavor. Plus, the enclosed dosing cup can make it easy to dose and administer the liquid pain reliever to your child. Use this children's medicine when your child has a fever or is experiencing minor aches and pains.

  • Children's Motrin Oral Suspension Liquid Medicine with Ibuprofen in a kid-friendly bubblegum flavor
  • Temporarily relieve your child's minor aches & pains due to common cold, flu and sore throat
  • This kid's oral suspension formula also provides quick temporary relief of headaches & toothaches
  • Formulated with the NSAID ibuprofen, the liquid medicine is both a pain reliever & fever reducer
  • This children's liquid medicine comes in a kid-friendly bubblegum flavor
  • The enclosed dosing cup can make dosing and administering this kid's pain reliever easy
  • This medicine is intended for children ages 2-11 years & provides temporary relief for up to 8 hours
  • Each 5mL of this oral suspension contains 100 milligrams of ibuprofen for effective pain relief
Active ingredient name Ibuprofen
Age group Child
Flavor Bubble Gum
Health concern Cold, Flu
Ingredient preference Alcohol-Free
Treatment effective time 8 h
Active ingredients Active Ingredient (in each 5 mL = 1 teaspoonful) Ibuprofen 100 mg (NSAID)* (pain reliever/fever reducer)*nonsteroidal anti-inflammatory drug
Dosage ? if needed, repeat dose every 6-8 hours. ? do not use more than 4 times a day. ? replace original bottle cap to maintain child resistance. Dosing Chart. Weight (lb): Under 24, Age (yr): Under 2 years, Dose (mL or tsp)*: Ask a doctor. Weight (lb): 24-35 lbs, Age (yr): 2-3 years, Dose (mL or tsp)*: 5 mL (1 tsp). Weight (lb): 36-47 lbs, Age (yr): 4-5 years, Dose (mL or tsp)*: 7.5 mL (1 ½ tsp). Weight (lb): 48-59 lbs, Age (yr): 6-8 years, Dose (mL or tsp)*: 10 mL (2 tsp). Weight (lb): 60-71 lbs, Age (yr): 9-10 years, Dose (mL or tsp)*: 12.5 mL (2 ½ tsp). Weight (lb): 72-95 lbs, Age (yr): 11 years, Dose (mL or tsp)*: 15 mL (3 tsp). * or as directed by a doctor
Over-the-counter medicine type Fever Reducer
Symptoms Aches and Pains, Fever, Flu Symptoms
Instructions this product does not contain directions or complete warnings for adult use do not give more than directed shake well before using mL = milliliter; tsp = teaspoonful find right dose below. If possible, use weight to dose; otherwise use age. Use only enclosed dosing cup. Do not use any other dosing device. if needed, repeat dose every 6-8 hours do not use more than 4 times a day replace original bottle cap to maintain child resistance Dosing* Under 24 lbs or under 2 years: ask a doctor 24-35 lbs or age 2-3 years: 5 mL (1 tsp) 36-47 lbs or age 4-5 years: 7.5 mL (1 1/2 tsp) 48-59 lbs or age 6-8 years: 10 mL (2 tsp) 60-71 lbs or age 9-10 years: 12.5 mL (2 1/2 tsp) 72-95 lbs or age 11 years: 15 mL (3 tsp) *or as directed by a doctor Other information each 5 mL (1 tsp) contains: sodium 2 mg store between 20-25°C (68-77°F) Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect)
Brand Motrin
Form Liquid
Manufacturer Johnson & Johnson

Correction of product information

If you notice any omissions or errors in the product information on this page, please use the correction request form below.

Correction Request Form

Customer ratings & reviews

4.2 out of 5
★★★★★
99 ratings | 41 reviews
How item rating is calculated
View all reviews
5 stars
78% (77)
4 stars
6% (6)
3 stars
3% (3)
2 stars
2% (2)
1 star
11% (11)
Sort by

There are currently no written reviews for this product.